Free Access
Issue
ESAIM: M2AN
Volume 24, Number 5, 1990
Page(s) 557 - 611
DOI https://doi.org/10.1051/m2an/1990240505571
Published online 31 January 2017
  1. [BS] I. BABUSKA &M. SURI, The h-p Version of the Finite Element Method with Quasiuniform Meshes, Modél. Math. et Anal. Numér. 21 (1987), 199-238. [EuDML: 193500] [MR: 896241] [Zbl: 0623.65113]
  2. [BCaM] C. BERNARDI,C. CANUTO & Y. MADAY, Generalized Inf-Sup Conditions for Chebyshev Spectral Approximation of the Stokes Problem. SIAM J. Numer. Anal. 25 (1988), 1237-1271. [MR: 972452] [Zbl: 0666.76055]
  3. [BCMM] C. BERNARDI, C. CANUTO,Y. MADAY & B. MÉTIVET, Single-Grid Spectral Collocation for the Navier-Stokes Equations, IMA J. Numer. Anal. 9 (1990). [MR: 1053874] [Zbl: 0701.76034]
  4. [BCoM] C. BERNARDI,G. COPPOLETTA &Y. MADAY, Some Spectral Approximations of Multidimensional Fourth-Order Problems, en préparation. [Zbl: 0754.65088]
  5. [BM1] C. BERNARDI &Y. MADAY, Properties of some Weighted Sobolev Spaces, and Application to Spectral Approximations, SIAM J. Numer. Anal. 26 (1989), 769-829. [MR: 1005511] [Zbl: 0675.65114]
  6. [BM2] C. BERNARDI & Y. MADAY, A Collocation Method over Staggered Grids for the Stokes Problem, Int. J. for Num. Methods in Fluids 8 (1988), 537-557. [MR: 938418] [Zbl: 0665.76037]
  7. [BM3] C. BERNARDI &Y. MADAY, Some Spectral Approximations of One-Dimensional Fourth-Order Problems, à paraître dans J. Approx. Theory.
  8. [BMM] C. BERNARDI,Y. MADAY & B. MÉTIVET, Calcul de la pression dans la résolution spectrale du problème de Stokes, La Recherche Aérospatiale 1 (1987), 1-21. [MR: 904608] [Zbl: 0642.76037]
  9. [BMP] C. BERNARDI, Y. MADAY &A. T. PATERA, A new nonconforming approach to domain decomposition : the mortar element method, à paraître dans Nonlinear P. D. E.s and their Applications, College de France Seminar, H. Brezis & J.-L. Lions eds. (1990). [Zbl: 0797.65094]
  10. [BMS] C. BERNARDI, Y. MADAY &G. SACCHI LANDRIANI, Non Conforming Matching Conditions for Coupling Spectral and Finite Element Methods, J. Applied Numer. Math. 6 (1989-1990), 65-84. [MR: 1045019] [Zbl: 0684.65099]
  11. [B] F. BREZZI, On the Existence, Uniqueness and Approximation of Saddle-Point Problems Arising from Lagrange Multipliers, RAIRO Anal. Numer. 8, R2 (1974), 129-151. [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047]
  12. [CF] C. CANUTO &D. FUNARO, The Schwarz Algorithm for Spectral Methods, SIAM J. Numer. Anal. 25 (1988), 24-40. [MR: 923923] [Zbl: 0642.65076]
  13. [CHQZ] C. CANUTO,M. Y. HUSSAINI,A. QUARTERONI & T. A. ZANG, Spectral Methods in Fluid Dynamics. Springer-Verlag (1987). [MR: 917480] [Zbl: 0658.76001]
  14. [CQ] C. CANUTO &A. QUARTERONI, Approximation Results for Orthogonal Polynomials in Sobolev Spaces, Math. of Comp. 38 (1982), 67-86. [MR: 637287] [Zbl: 0567.41008]
  15. [DR] P. J. DAVIS & P. RABINOWITZ, Methods of Numerical Integration, Academic Press (1985). [MR: 760629] [Zbl: 0537.65020]
  16. [GR] V. GIRAULT & P.-A. RAVIART, Fintie Element Methods for Navier-Stokes Equations Theory and Algorithms, Springer-Verlag (1986). [MR: 851383] [Zbl: 0585.65077]
  17. [G] P. GRISVARD, Elliptic Problems in Nonsmooth Domains, Pitman (1985). [MR: 775683] [Zbl: 0695.35060]
  18. [H] Handbook of Mathematical Functions,M. Abramowitz &I. A. Stegun eds., Dover Publications (1970).
  19. [JV] S. JENSEN &M. VOGELIUS, Divergence Stability in Connection with the p-Version of the Finite Element Method, soumis à Numer. Math. [EuDML: 193614] [Zbl: 0717.65085]
  20. [LM] J.-L. LIONS & E. MAGENES, Problèmes aux limites non homogènes et applications, Volume 1, Dunod (1968). [MR: 247243] [Zbl: 0165.10801]
  21. [M] Y. MADAY, Analysis of Spectral Operators in One-Dimensional Domains, Math. of Comp. (1990). [MR: 1035939] [Zbl: 0745.41033]
  22. [Mé] B. METIVET, Résolution des équations de Navier-Stokes par méthodes spectrales, These, Université Pierre et Marie Curie (1987).
  23. [N] J. NEČAS, Les méthodes directes en théorie des équations elliptiques, Masson (1967). [MR: 227584]
  24. [S] G. SACCHI LANDRIANI, Communication personnelle.
  25. [SV] G. SACCHI LANDRIANI & H. VANDEVEN, Polynomial Approximation of Divergence-Free Functions, Math. of Comp. 52 185 (1989), 103-130. [MR: 971405] [Zbl: 0694.41009]
  26. [Sj] SHEN JIE, Résolution numérique des équations de Stokes et de Navier-Stokes par les méthodes spectrales, These, Universite Paris Sud (1987).
  27. [V] H. VANDEVEN, Compatibilité des espaces discrets pour l'approximation spectrale du problème de Stokes périodiques/non périodique, Model. Math. et Anal. Num. 23 (1989), 649-688. [EuDML: 193584] [MR: 1025077] [Zbl: 0681.76039]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you